Three Dimensional Flexural–Gravity Waves
Article first published online: 13 FEB 2013
© 2013 by the Massachusetts Institute of Technology
Studies in Applied Mathematics
Volume 131, Issue 2, pages 135–148, August 2013
How to Cite
Milewski, P. A. and Wang, Z. (2013), Three Dimensional Flexural–Gravity Waves. Studies in Applied Mathematics, 131: 135–148. doi: 10.1111/sapm.12005
- Issue published online: 24 JUL 2013
- Article first published online: 13 FEB 2013
- Manuscript Received: 25 JAN 2013
- EPSRC. Grant Number: EP/J019321/1
- Division of Mathematical Sciences at the National Science Foundation. Grant Number: DMS–0908077
- Royal Society Wolfson Research Merit award
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!